MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS POCKET; VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM

HOLLISTER INCORPORATED VAPRO PLUS POCKET; VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Model Number 71144-2-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Urinary Frequency / Polyuria (2275)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No customer product sample available for investigation.Lot number provided so a dhr review was conducted.Dhr and sterilization records were found to be complete and accurate.No other complaint reports for this lot/sku combination.The root cause of the reported event could not be determined.Causation could not be established between the hollister urethral catheter and the reported symptoms.
 
Event or Problem Description
It was reported that an end user who is a paraplegic, noticed sediment in his urine and then 2 weeks later, developed symptoms including fever, aches, and urine leakage.It was further reported that the patient didn't see a doctor initially because the office was closed but took an at-home urine test and then took the antibiotic ciprofloxacin.It was further reported the end user keeps a supply of antibiotics at home for such cases.It was then reported when he did get in to see a health care professional two days later, the urine test at the doctor's office was negative.It was reported the end user continues to take the antibiotic (which is day at 7 of the 14-day course), and that his fever is down but he still leaks urine and has to catheterize every 200ml otherwise he leaks, and bladder becomes overactive.He reports he still has some sediment in urine, but it has decreased from the amount he had at the beginning of his symptoms.

Brand Name
VAPRO PLUS POCKET
Common Device Name
VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj., ltu LT-54 462
LH   LT-54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60046
8479321271
MDR Report Key21228452
Report Number3016675012-2025-00001
Device Sequence Number12835295
Product Code GBM
UDI-Device Identifier00610075094479
UDI-Public(01)00610075094479(17)261001(30)30(10)4J109
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K233524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2026
Device Model Number71144-2-30
Device Catalogue Number71144-2-30
Device Lot Number4J109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale